International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2017, Vol. 2, Issue 5, Part A

Decoding of extended reed-solomon codes


Author(s): Baljodh Singh

Abstract:

Pages: 10-13 | Views: 21 | Downloads: 13

Download Full Article: Click Here
How to cite this article:
Baljodh Singh. Decoding of extended reed-solomon codes. International Journal of Statistics and Applied Mathematics. 2017; 2(5): 10-13.
Call for book chapter
International Journal of Statistics and Applied Mathematics